56 Girls have died because of using sanitary napkins(whisper, stay free etc). One single pad for the whole day isn’t a very wise idea. It’s deadly, the chemical used in sanitary napkins converts liquid into gel and causes cancer in bladder and uterus.
if a girl/women doesn’t change her pad within a time span of 5 hrs then the blood becomes green and the fungus formed gets inside the uterus and body.
A teenager who dreamed of starring in the West End died from an ultra-rare infection after using a tampon for the first time, her heartbroken family have said.Natasha Scott-Falber, 14, died suddenly on Valentine’s Day in Caerwent, Wales, five days after she fell ill with what was thought to be the norovirus.Her family now believe the teenager died of toxic shock syndrome – a bacterial infection which affects just 40 people a year in Britain.
Posting on Facebook, her family – which includes her mother Mandy Scott, 52, brother Daniel Falber, stepfather Mike Scott and stepmother Linda Falber – have launched a campaign to raise awareness of the condition so other sufferers spot the signs earlier.
They said: ‘Natasha died of toxic shock syndrome the first time that she used tampons.
‘Generally speaking, it is accepted knowledge that leaving a tampon in for too long can cause toxic shock syndrome. In Natasha’s case, she followed all of the instructions and used the tampon correctly; it was simply the introduction of the tampon into her body which caused toxic shock syndrome to take effect.
A statement from BUPA said: ‘It’s not exactly understood why using a tampon is linked with toxic shock syndrome, but tampon absorbency (the amount of menstrual blood a tampon absorbs) is thought to be a factor.
ALWAYS change your pads at an interval of 5hrs (DO NOT LET IT EXCEED DUE TO ANY REASON). Use a sanitary towel(cotton pads) or panty liner from time to time during your period. NEVER use more than pad at a time and use a sanitary towel (cotton pads) instead of normal pads while sleeping.
It is a highly dangerous bacterial infection- but it can be misdiagnosed, because the symptoms are the same as other illnesses and because it is so rare.
This causes high fever, a massive drop in blood pressure resulting in dizziness and confusion, and occasionally vomiting and diarrhea.
By: Tanya Kabeer (Reporter)Teennews Network Team